<  Back to the Polytechnique Montréal portal

Statistical inference for Voronoi images

S. Archambault and Marc Moore

Article (1995)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/32639/
Journal Title: Canadian Journal of Statistics (vol. 23, no. 1)
DOI: 10.2307/3315547
Official URL: https://doi.org/10.2307/3315547
Date Deposited: 18 Apr 2023 15:24
Last Modified: 05 Apr 2024 11:23
Cite in APA 7: Archambault, S., & Moore, M. (1995). Statistical inference for Voronoi images. Canadian Journal of Statistics, 23(1), 11-20. https://doi.org/10.2307/3315547

Statistics

Dimensions

Repository Staff Only

View Item View Item